# SDR BSYR20171024264A

- Difficulty date: October 24, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N264CK
- Make and model: Lear 35A
- Aircraft serial: 35A0264
- Aircraft time: 27,770 hours, 26,777 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2607003378
- Condition: Chafed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: L

## Discrepancy

AT LANDING GEAR EXTENSION DURING APPROACH, GEAR EXTENDED WITH THREE GREEN DOWN INDICATIONS, THE MAIN INBOARD GEAR DOORS DID NOT CLOSE AS INDICATED BY THE RED WARNING LIGHTS.   LOSS OF HYDRAULIC PRESSURE AND ELECTED TO DIVERT TO A NEARBY AIRPORT.  WHILE ENROUTE TO THE BIGGER AIRPORT AND COMPLETING THE APPROPRIATE CHECKLISTS, THE CREW SELECTED THE AUX HYDRAULIC PUMP ON AND REGAINED HYDRAULIC PRESSURE. THE LANDING GEAR EXTENSION CYCLE COMPLETED ON ITS OWN. AN UNEVENTFUL LANDING WAS MADE WITH NO ACTIVATION OF THE EMERGENCY GEAR EXTENSION SYSTEM OR THE EMERGENCY BRAKING SYSTEM. SUBSEQUENT INVESTIGATION REVEALED A CHAFED HYDRAULIC LINE RESULTING IN LOSS OF HYDRAULIC FLUID.
